zbMATH — the first resource for mathematics

Free inverse semigroups. (English) Zbl 0259.20054

20M10 General structure theory for semigroups
Full Text: DOI EuDML
[1] Eberhart, Carl and John Selden.One parameter inverse semigroups, Trans. Amer. Math. Soc., (to appear). · Zbl 0257.20050
[2] McAlister, D. B.A homomorphism theorem for semigroups, J. London Math. Soc. 43(1968), 355–366. · Zbl 0155.04101
[3] Meyer, N. C., Jr.A new proof of the existence of the free group, Amer. Math. Monthly, 77, No. 8 (1970), 870–873. · Zbl 0209.05201
[4] Schein, B. M.Research problem 21, Semigroup Forum, Vol. 3, No. 3(1971), 281.
[5] Vagner, V. V.Generalized heaps and generalized groups with the transitive relation of compatability, Ucenye Zapiski Saratov. Gos. Univ., Series Mechano-mathematical, 70(1961), 25–39 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.